Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Embedded Delaunay triangulations for point clouds of surfaces in $ \mathbb{R}^3$


Author: Franco Vargas Pallete
Journal: Proc. Amer. Math. Soc. 148 (2020), 5457-5467
MSC (2010): Primary 57Q15, 52C99
DOI: https://doi.org/10.1090/proc/15175
Published electronically: September 4, 2020
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In the following article we discuss Delaunay triangulations for a point cloud on an embedded surface in $ \mathbb{R}^3$. We give sufficient conditions on the point cloud to show that the diagonal switch algorithm finds an embedded Delaunay triangulation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 57Q15, 52C99

Retrieve articles in all journals with MSC (2010): 57Q15, 52C99


Additional Information

Franco Vargas Pallete
Affiliation: School of Mathematics, Institute for Advanced Study, 114 MOS, 1 Einstein Drive, Princeton, New Jersey 08540
Address at time of publication: Department of Mathematics, Yale University, New Haven, Connecticut 06520
MR Author ID: 1346657
ORCID: 0000-0003-4180-1018
Email: franco.vargaspallete@yale.edu

DOI: https://doi.org/10.1090/proc/15175
Received by editor(s): July 24, 2019
Received by editor(s) in revised form: February 17, 2020, and May 12, 2020
Published electronically: September 4, 2020
Additional Notes: This research was partially supported by NSF grant DMS-1406301 and by the Minerva Research Foundation
Communicated by: Ken Bromberg
Article copyright: © Copyright 2020 American Mathematical Society